# SDR RAAA00B2004

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Engine: Pwa JT8D7B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 7436023
- Condition: Out Of Rig
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO EXCESSIVE THROTTLE MISALIGNMENT NR 2, 3 INCHES AFT OF NR 1.  CHECKED BOTH 1 AND 2 ENGINE THRUST LEVER RIGGING IAW M/M 71-1-11.  READJUSTED NR 1 THRUST LEVER.  RETRIMMED BOTH ENGINES AND ADJUSTED IAW EF71-10-30.
